Scalable learning of Bayesian network classifiers

Martinez, Ana M., Webb, Geoffrey I., Chen, Shenglei and Zaidi, Nayyar A. 2016, Scalable learning of Bayesian network classifiers, Journal of machine learning research : JMLR, vol. 17, pp. 1-35, doi: 10.5555/2946645.2946689.

Attached Files
Name Description MIMEType Size Downloads

Title Scalable learning of Bayesian network classifiers
Author(s) Martinez, Ana M.
Webb, Geoffrey I.
Chen, Shenglei
Zaidi, Nayyar A.ORCID iD for Zaidi, Nayyar A.
Journal name Journal of machine learning research : JMLR
Volume number 17
Start page 1
End page 35
Total pages 35
Publisher MIT Press
Place of publication Cambridge, Mass.
Publication date 2016
ISSN 1532-4435
Keyword(s) scalable Bayesian classi cation
feature selection
out-of-core learning
big data
Language eng
DOI 10.5555/2946645.2946689
Indigenous content off
Field of Research 08 Information and Computing Sciences
17 Psychology and Cognitive Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in TR Web of Science
Scopus Citation Count Cited 28 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 106 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 03 Mar 2020, 13:16:13 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact